# SDR SIMA202001275004

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 49,004 hours, 41,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700003
- Condition: Corroded
- Location: Frames 19-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QC FOUND THE GALLEY LH FLOOR BEAM CORRODED AT CARBON CROSS MEMBER AT FR 20.-C/A-REPAIRED GALLEY LH FLOOR BEAM AT CARBON CROSS MEMBER AT FR 20 IAW EMB 145 SRM 53-00-10RE ITEM 2. (REPAIR MATERIALS: EXTERNAL ANGLE 2024T3 0.050", FILLER 2024T3 0.050", SHIM 2024T3 0.090", PLATE 2024T3 0.125")
